Approximation of the classes $W^{r}_{\beta,\infty}$ by three-harmonic Poisson integrals

  • U.Z. Hrabova Lesya Ukrainka East European National University, 13 Voli avenue, 43025, Lutsk, Ukraine
  • I.V. Kal'chuk Lesya Ukrainka East European National University, 13 Voli avenue, 43025, Lutsk, Ukraine
Keywords: Kolmogorov-Nikol'skii problem, three-harmonic Poisson integral, Weyl-Nagy classes
Published online: 2019-12-31

Abstract


In the paper, we solve one extremal problem of the theory of approximation of functional classes by linear methods. Namely, questions are investigated concerning the approximation of classes of differentiable functions by $\lambda$-methods of summation for their Fourier series, that are defined by the set $\Lambda =\{{{\lambda }_{\delta }}(\cdot )\}$ of continuous on $\left[ 0,\infty \right)$ functions depending on a real parameter $\delta$. The Kolmogorov-Nikol'skii problem is considered, that is one of the special problems among the extremal problems of the theory of approximation. That is, the problem of finding of asymptotic equalities for the quantity $$\mathcal{E}{{\left( \mathfrak{N};{{U}_{\delta}} \right)}_{X}}=\underset{f\in \mathfrak{N}}{\mathop{\sup }}\,{{\left\| f\left( \cdot \right)-{{U}_{\delta }}\left( f;\cdot;\Lambda \right) \right\|}_{X}},$$ where $X$ is a normalized space, $\mathfrak{N}\subseteq X$ is a given function class, ${{U}_{\delta }}\left( f;x;\Lambda \right)$ is a specific method of summation of the Fourier series. In particular, in the paper we investigate approximative properties of the three-harmonic Poisson integrals on the Weyl-Nagy classes. The asymptotic formulas are obtained for the upper bounds of deviations of the three-harmonic Poisson integrals from functions from the classes $W^{r}_{\beta,\infty}$. These formulas provide a solution of the corresponding Kolmogorov-Nikol'skii problem. Methods of investigation for such extremal problems of the theory of approximation arised and got their development owing to the papers of A.N. Kolmogorov, S.M. Nikol'skii, S.B. Stechkin, N.P. Korneichuk, V.K. Dzyadyk, A.I. Stepanets and others. But these methods are used for the approximations by linear methods defined by triangular matrices. In this paper we modified the mentioned above methods in order to use them while dealing with the summation methods defined by a set of functions of a natural argument.

Article metrics
PDF downloads: 22
Abstract views: 66
How to Cite
(1)
Hrabova U., Kal’chuk I. Approximation of the Classes $W^{r}_{\beta,\infty}$ by Three-Harmonic Poisson Integrals. Carpathian Math. Publ. 2019, 11 (2), 321-334.

Most read articles by the same author(s)